Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 327, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 15, 2008, 11:18 PM CDT for Custer County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2008, 11:18 PM CDT (04:18 UTC)
- Expired
- Jul 15, 2008, 11:45 PM CDT
- In force
- 27 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Custer County, NE
The radar
The North Platte radar (KLNX), 111 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 4:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2668 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1875 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 160418 SVRLBF NEC041-160445- /O.NEW.KLBF.SV.W.0327.080716T0418Z-080716T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1118 PM CDT TUE JUL 15 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA... * UNTIL 1145 PM CDT * AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF CALLAWAY...OR 18 MILES SOUTHWEST OF BROKEN BOW...AND MOVING EAST AT 17 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OCONTO BY 1140 PM CDT... PRESSEY STATE WILDLIFE MANAGEMENT AREA BY 1145 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4127 9954 4105 9960 4105 10001 4134 9992 TIME...MOT...LOC 0418Z 284DEG 14KT 4121 9986 $$ 13
3 follow-up statements
000 WWUS53 KLBF 160428 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1128 PM CDT TUE JUL 15 2008 NEC041-160445- /O.CON.KLBF.SV.W.0327.000000T0000Z-080716T0445Z/ CUSTER NE- 1128 PM CDT TUE JUL 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTH CENTRAL CUSTER COUNTY... AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF OCONTO...OR 17 MILES SOUTHWEST OF BROKEN BOW...MOVING EAST AT 16 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OCONTO BY 1140 PM CDT... PRESSEY STATE WILDLIFE MANAGEMENT AREA BY 1145 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4127 9954 4105 9960 4105 10001 4134 9992 TIME...MOT...LOC 0428Z 284DEG 14KT 4120 9981 $$ 13
000 WWUS53 KLBF 160431 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1131 PM CDT TUE JUL 15 2008 NEC041-160445- /O.CON.KLBF.SV.W.0327.000000T0000Z-080716T0445Z/ CUSTER NE- 1131 PM CDT TUE JUL 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTH CENTRAL CUSTER COUNTY... AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OCONTO...OR 19 MILES SOUTH OF BROKEN BOW...MOVING SOUTHEAST AT 25 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4127 9954 4105 9960 4105 10001 4134 9992 TIME...MOT...LOC 0431Z 297DEG 23KT 4113 9973 $$ 13
000
WWUS53 KLBF 160437
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT TUE JUL 15 2008
NEC041-160445-
/O.CON.KLBF.SV.W.0327.000000T0000Z-080716T0445Z/
CUSTER NE-
1137 PM CDT TUE JUL 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTH CENTRAL CUSTER COUNTY...
AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OCONTO...OR 20 MILES SOUTH OF BROKEN BOW...MOVING
SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4131 9978 4127 9954 4105 9960 4105 9982
4105 9991
TIME...MOT...LOC 0437Z 305DEG 21KT 4111 9970
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:55 PM CDT, 8 hours 23 minutes earlier.
Area forecast discussion, Jul 15, 2:55 PM CDT, 8 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 255 PM CDT TUE JUL 15 2008 .DISCUSSION... A WARM FRONT LOCATED FROM NEAR KAKO CO TO BTWN KIML AND KOGA THEN EAST THROUGH KLXN WILL REMAIN NEARLY STATIONARY INTO TONIGHT WITH SFC MOISTURE POOLING NORTH OF FRONT AS INDICATED BY RUC13. PRESENCE OF ACCAS AND A BIT OF CIRROCU INDICATES MID AND UPPER LEVEL INSTABILITY FROM NERN CO THROUGH SWRN NEBR. WHILE THE NAM DOES NOT SHOW A FOCUSED AREA IN SWRN NEBR LATE THIS AFTN/EVENING...THE GFS ACTUALLY DOES. A WEAK DISTURBANCE INDICATED ON THE WV IMAGERY HAS CROSSED WRN CO INTO THE CNTRL CO MOUNTAINS. THIS FEATURE WILL MOVE INTO SRN PNHDLE BY 21Z AND SHOULD INITIATE TSTMS SOON AFTER. HAVE AGAIN PLACED HIGHEST 30 POPS NEAR AND SOUTH OF INTERSTATE 80 FROM 21Z-03Z. ANOTHER AREA OF POPS NEAR 30 PERCENT WILL BE NORTH OF HIGHWAY 20 IN NCTRL NEBR WHICH WILL BE IN VICINITY OF ANOTHER SUBTLE BOUNDARY. TAPERED POPS OFF TO SLIGHT CHC JUST FOR THE NERN HALF OF FORECAST AREA AFTER 06Z AS MOST OF ACTIVITY SHOULD BE DIMINISHING. WEDNESDAY AFTERNOON POTENTIALLY LOOKS TO BE THE WARMEST DAY...DUE TO MORE MID LEVEL WARMING. USING H7 TEMPS AT OR BELOW 13C AS A REFERENCE FOR WHERE LONGER SUSTAINED UPDRAFTS MAY OCCUR...INDICATED SLIGHTLY COOLER AREA NEAR SFC BOUNDARY ACROSS FAR NRN NEBR NEAR CODY IN CHERRY COUNTY SOUTH THROUGH OSHKOSH AND BIG SPRINGS. THIS WILL BE THE FAVORED AREA FOR SCATTERED TSTMS NEAR BOUNDARY. POPS NEAR 30 PERCENT FOR AREAS MAINLY WEST OF KANW THROUGH KLBF. BEST TSTM CHCS WILL FOCUS ON THUR AFTN THROUGH THUR NIGHT. MID LEVEL COOLING CAUSED BY S/V THROUGH AND H7 TEMPS COOLING TO BELOW 12C IS SUGGESTIVE OF MORE WIDESPREAD SUSTAINED UPDRAFTS. PRECIPITABLE WATER VALUED PEAK OUT NEAR 1.75 TO 2 INCHES NEAR AND NORTH OF SFC FRONT. GREATEST THREAT FOR SEVERE WEATHER INCLUDING LG HAIL...WIND DMG AND EVEN FLASH FLOODING WILL BE PRESENT THURSDAY AFTN AND THUR NIGHT. POPS AT THIS JUNCTURE RANGE FROM 40 TO 54 PERCENT. LIKELY POPS COULD HAVE BEEN ADDED ACROSS THE SOUTHEAST...HOWEVER PREFER TO WAIT DUE TO DIFFERING SFC FRONT POSITIONS BTWN THE GFS AND NAM. SUBSIDENCE BEHIND THIS SYSTEM AND WEAK RIDGING DEVELOPING OVER THE HIGH PLAINS BY FRIDAY NIGHT IS SUGGESTIVE OF MAINLY A SLIGHT CHC FOR TSTMS FRIDAY THROUGH MONDAY. A COOLDOWN INTO THE UPPER 80S FRIDAY WILL BRING A WARMUP BACK INTO THE LOWER AND MID 90S BY SUNDAY THROUGH TUESDAY. THE JURY IS STILL OUT ON WHETHER A COLD FRONT WILL PASS ACROSS SUNDAY NIGHT WITH COOLER MONDAY. GFS CONTINUES TO MAINTAIN A CLOSED LOW ACROSS THE NRN PLAINS SUNDAY/SUNDAY NIGHT...WHILE THE ECMWF IS MORE SUBTLE. && .AVIATION... VFR CONDITIONS ARE EXPECTED ACROSS TERMINALS KLBF AND KVTN TONIGHT. THERE IS A CHANCE FOR HIGH BASED THUNDERSTORMS TO FORM FROM 21Z TO 03Z EAST OF THE PANHANDLE THAT COULD BRING BRIEF LOCALIZED STRONG WINDS. OTHERWISE CEILINGS ARE EXPECTED TO REMAIN AOB 5KFT AS STORMS MOVE ACROSS WITH LOCALIZED 1SM TSRA AS STORMS MOVE EASTWARD THROUGH THE EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && ROBERG/KECK
Hazardous weather outlook, Jul 15, 3:32 PM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT TUE JUL 15 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-162045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CDT TUE JUL 15 2008 /232 PM MDT TUE JUL 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS POTENTIAL FOR SEVERE THUNDERSTORMS TONIGHT IN WESTERN AND NORTH CENTRAL NEBRASKA. SEVERAL BOUNDARIES EXIST ACROSS THE AREA...WHICH WILL HELP TO FOCUS THUNDERSTORM DEVELOPMENT. ALTHOUGH ALL OF WESTERN AND NORTH CENTRAL NEBRASKA HAS THE POTENTIAL FOR SEVERE THUNDERSTORMS...THE MAIN AREA OF CONCERN APPEARS TO BE ALONG AND SOUTHEAST OF A LINE FROM NEAR BUTTE IN BOYD COUNTY...SOUTHWEST THROUGH MULLEN IN HOOKER COUNTY...THEN FURTHER SOUTHWEST THROUGH THE OGALLALA AREA IN KEITH COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE WEDNESDAY AND THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTH THROUGH THE AREA. HEAVY RAIN...WITH THE POTENTIAL FOR FLASH FLOODING IS POSSIBLE...ESPECIALLY ON THURSDAY AND THURSDAY NIGHT. WITH THE FRONT FLUCTUATING NORTH AND SOUTH FRIDAY THROUGH MONDAY...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jul 15, 8:27 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 4 S LONG PINE 42.48N 99.70W
07/15/2008 E1.00 INCH BROWN NE PUBLIC
&&
TKECKLocal storm report, Jul 15, 8:36 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 6 N ARTHUR 41.66N 101.69W
07/15/2008 E0.88 INCH ARTHUR NE PUBLIC
0720 PM HAIL 4 W OGALLALA 41.13N 101.80W
07/15/2008 E0.88 INCH KEITH NE TRAINED SPOTTER
&&
BHIRSCHLocal storm report, Jul 15, 8:37 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL BASSETT 42.58N 99.54W
07/15/2008 E1.00 INCH ROCK NE EMERGENCY MNGR
&&
BHIRSCHLocal storm report, Jul 15, 8:56 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL ONEILL 42.46N 98.65W
07/15/2008 E1.00 INCH HOLT NE LAW ENFORCEMENT
0449 PM HAIL 4 E CHAMBERS 42.21N 98.67W
07/15/2008 E0.75 INCH HOLT NE TRAINED SPOTTER
0546 PM HAIL 14 NNE BARTLETT 42.07N 98.45W
07/15/2008 E0.75 INCH WHEELER NE PUBLIC
0615 PM TSTM WND GST 8 E ERICSON 41.78N 98.52W
07/15/2008 E60.00 MPH WHEELER NE PUBLIC
0712 PM HAIL BASSETT 42.58N 99.54W
07/15/2008 E1.00 INCH ROCK NE EMERGENCY MNGR
0715 PM HAIL 3 E BASSETT 42.58N 99.48W
07/15/2008 E0.88 INCH ROCK NE PUBLIC
0720 PM HAIL 4 W OGALLALA 41.13N 101.80W
07/15/2008 E0.88 INCH KEITH NE TRAINED SPOTTER
0722 PM HAIL 6 N JOHNSTOWN 42.66N 100.06W
07/15/2008 M0.88 INCH BROWN NE PUBLIC
HAIL DIME TO NICKEL SIZE REPORTED 6 MILES NORTH OF
JOHNSTOWN THAT COVERED THE GROUND.
0727 PM HAIL 4 W OGALLALA 41.13N 101.80W
07/15/2008 E1.00 INCH KEITH NE TRAINED SPOTTER
VERY HEAVY RAIN WITH VISIBILITY LES THAN A QUARTER MILE.
0735 PM HAIL KILGORE 42.94N 100.96W
07/15/2008 E1.00 INCH CHERRY NE PUBLIC
0749 PM HAIL 5 SSE JOHNSTOWN 42.51N 100.02W
07/15/2008 E1.00 INCH BROWN NE PUBLIC
0749 PM HAIL 3 S LONG PINE 42.49N 99.70W
07/15/2008 E0.75 INCH BROWN NE PUBLIC
0750 PM HAIL 6 N ARTHUR 41.66N 101.69W
07/15/2008 E0.88 INCH ARTHUR NE PUBLIC
0815 PM HAIL 4 S LONG PINE 42.48N 99.70W
07/15/2008 E1.00 INCH BROWN NE PUBLIC
&&
MBYRDLocal storm report, Jul 15, 9:05 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 16 SSE AINSWORTH 42.33N 99.74W
07/15/2008 E0.88 INCH BROWN NE PUBLIC
&&
TKECKLocal storm report, Jul 15, 9:18 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 17 SSW MULLEN 41.81N 101.17W
07/15/2008 E0.75 INCH HOOKER NE PUBLIC
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:08 PM CDT | Tornado Warning | LBF | Arthur, Grant | 37 min |
| Jul 15, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 47 min |
| Jul 15, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 46 min |
| Jul 15, 7:21 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Jul 15, 7:23 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Perkins | 37 min |
| Jul 15, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 34 min |
| Jul 15, 7:49 PM CDT | Tornado Warning | LBF | Arthur, Grant | 41 min |
| Jul 15, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 33 min |
| Jul 15, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 44 min |
| Jul 15, 8:18 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| Jul 15, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 18 min |
| Jul 15, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| Jul 15, 8:48 PM CDT | Severe Thunderstorm Warning | LBF | Hooker | 42 min |
| Jul 15, 8:48 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 27 min |
| Jul 15, 9:21 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 24 min |
| Jul 15, 9:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 33 min |
| Jul 15, 9:37 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 19 min |
| Jul 15, 11:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 29 min |
| Jul 16, 4:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 62 min |
| Jul 16, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Jul 16, 5:24 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 19 min |
| Jul 16, 5:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 65 min |
| Jul 16, 6:50 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Thomas | 55 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.